# SDR CALA2023071202228

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737924ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U148
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @FASTENER''S HOLE LBL 11 BETWEEN STA 344 & STA 360 REF. AAR N/R:9201208
